advertisement
Question
Posted by: bekommerd | 2007/05/23

warfarin pille in 'n swangerskap

My friendin is nou 7amper 8maande swanger. Toe sy so 5en1/2 maande swanger was het sy 'n bloedklont in haar lies gekry. Die dokters het haar op warfarin pille gesit... Is dit goed vir haar en die baba? Mag sy dit gebruik? Is daar enige newe effekte vir die baba? Help asseblief. Ons het 'n artikel gekry wat gese het die pille is nie goed vir die baba nie...

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The most risky period for the baby is the first 12 weeks where the organs are being formed. Thereafter if the warfarin levels are not well controlled, it can cause bleeding in the baby, but at this late stage of pregnancy, it is probably better to carry on. She should be changed to heparin a few weeks before going into labour.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement